MAUDE Adverse Event Report: Medtronic, Inc. MyCareLink Patient Monitor; PULSE GENERATOR, PERMANENT, IMPLANTABLE

Medtronic, Inc. MyCareLink Patient Monitor; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24952B
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the remote monitor had smoking smell coming from the monitor and unplugged it due to concern for a potential fire.No troubleshooting indicated.Replacement monitor was ordered.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MyCareLink Patient Monitor
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50729967
Report Number2182208-2026-51767
Device Sequence Number13409791
Product Code NVZ
UDI-Device Identifier00763000113797
UDI-Public(01)00763000113797(11)190124
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24952B
Device Catalogue Number24952B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured01/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale